Advanced

On global existence for semilinear parabolic systems

Petersson, Joakim LU (2005) In Nonlinear Analysis: Theory, Methods & Applications 60(2). p.337-347
Abstract
We present some results on global existence of classical solutions of certain semilinear parabolic systems with homogeneous Dirichlet boundary conditions in bounded domains with a smooth boundary, relaxing the usual monotonicity assumptions on the nonlinearities.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
parabolic systems, global solutions
in
Nonlinear Analysis: Theory, Methods & Applications
volume
60
issue
2
pages
337 - 347
publisher
Elsevier
external identifiers
  • wos:000225549800011
  • scopus:10044239256
ISSN
0362-546X
DOI
10.1016/j.na.2004.08.035
language
English
LU publication?
yes
id
5d8629c5-8b99-4192-9331-ac7994a5cc5f (old id 259158)
date added to LUP
2007-08-21 09:12:02
date last changed
2017-01-01 06:53:53
@article{5d8629c5-8b99-4192-9331-ac7994a5cc5f,
  abstract     = {We present some results on global existence of classical solutions of certain semilinear parabolic systems with homogeneous Dirichlet boundary conditions in bounded domains with a smooth boundary, relaxing the usual monotonicity assumptions on the nonlinearities.},
  author       = {Petersson, Joakim},
  issn         = {0362-546X},
  keyword      = {parabolic systems,global solutions},
  language     = {eng},
  number       = {2},
  pages        = {337--347},
  publisher    = {Elsevier},
  series       = {Nonlinear Analysis: Theory, Methods & Applications},
  title        = {On global existence for semilinear parabolic systems},
  url          = {http://dx.doi.org/10.1016/j.na.2004.08.035},
  volume       = {60},
  year         = {2005},
}